Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Momentary loss of vision in one eye, used Xalatan. Want to know cause.

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
This morning I woke up of my bed and stood up to go to the bathroom. My right eye had momentarily lost vision I splashed water on my face, and normal vision returned. I use 1 drop of Xalatan at night to control IOC to around 15-17. I would like to know the cause, because of any concerns. I am 68 years old.
Posted Sun, 6 May 2012 in Vision and Eye Disorders
Answered by Dr. Praveen Tayal 7 hours later
Thanks for posting your query.
Sudden loss of vision in one eye may be related to a raised intra ocular tension causing optic nerve compression which returned to normal after sometime.
I advise you to get a detailed examination done from your ophthalmologist to rule out any serious causes on your follow up visit.
Do take your medications regularly to avoid any such episodes in future.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor